Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Headaches?

Headaches?

Could this be related to RA and or OA??

A myRAteam Member said:

I get a lot of headaches with my Methotrexate medication especially.

posted 12 months ago
A myRAteam Member said:

I did ask arthritis dr She if I had other pain with it like shoulder or neck or arm pain yes but just a headache it’s related to stress which is manageable:)

posted 12 months ago
A myRAteam Member said:

It could be. I have them often also.

posted 12 months ago
A myRAteam Member said:

Perhaps side effect of meds ?

posted 12 months ago
A myRAteam Member said:

Yes rest and calm is best.

posted 12 months ago
Already a Member? Log in